By Joshua Tucker

Levaquin: Is there a cure?

by Ralph
(West Point, VA, USA)

Hi Joshua,

I am a 45 year old male who was prescribed Levaquin for a prostate infection. After 3 doses, I had a severe reaction, started with neverousness, sleeplessness, and a racing heart.

I did not sleep for over 24 hours.

This happened on July 17th, 2009. Almost a month later, I have pain in just about all my tendons.

Legs, feet, toes, fingers, hands, wrists, elbows, legs, neck, shoulders, and arms. Sometimes it is milder than others. Sometimes it is so intense I can hardly make it out of bed.

I have seen my PCP who is looking for an answer and documenting my reaction to the medication. I have had blood work which shows nothing. I have seen a neurologist and orthopaedics doctor,no one has an answer.

I called the FDA and was told this could lasts weeks, months, years, or possibily all my life. I filled out a Med Watch form for them.

At 45, I feel 95. I was a very active weightlifter and working on my CFT.

Now I feel like I have tight rubber bands in my body ready to rupture. The FDA said it was tendons.

I am trying alternative medicines; any supplement that supports joints and tendons.

What can I do? I am at a loss and each day has become more of a nightmare.

Help!


----


Joshua Answers:

Damn Ralph, I'm really sorry to hear that.

I don't know what Levaquin dosage you took, but it is safe to say that you have been POISONED.

Some people respond differently than others. It looks like you fall into the category of people that it doesn't go well for.

It sucks. Period. It sucks even more that from everything that I have seen, there is no cure.

But everybody says there is no cure for diabetes, fibromyalgia, chronic fatigue, depression, etc, and there is.



Levaquin tendonitis and poisoning is new enough that there hasn't yet been a discovered cure.

So we need to do the best we can.

We need to get the body as clean as possible and support it's ability to heal itself.

Will this work? I don't know. Is it better than giving up hope and living that life with this pain? Absolutely.

If you haven't, read this page. Levaquin page and the Healing Levaquin Tendonitis page. Also, the 'Conversation' page.


You have to deal with chronic inflammation. Start finishing your showers on cold.

You have to deal with tendons and a physical system that has been hit with a toxic substance.

Even if the DNA has been damaged, theoretically, and it will take time, you can help your body to be healthy and it will eventually replace the damaged DNA with again healthy DNA. We're looking at years here.

Plenty of people will say that there is no cure, no hope, nothing to be done about it. Lots of people will argue about the DNA thing.

There are people that have had pain and damage and are healed up from it. So it is possible. The question is, is it possible for you?

From everything I've seen, there is no quick fix. Research seems to say that the Levaquin poison/toxicity is already out of you, but that the damage has been done.

And not just a one time damage to tendons, but damage to the very core, such that it won't heal like regular tendon damage.

Read those pages I mentioned, and let's continue this conversation.

I'm happy to be as much a resource as I can be for you.





Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com



Comments for Levaquin: Is there a cure?

Average Rating starstarstarstarstar

Click here to add your own comments

Aug 11, 2009
PART 2 - Levaquin: Is there a cure?
by: The Tendonitis Expert

I've got more coming Ralph. I've been talking about this and looking into it with Kerri from www.Easy-Immune-Health.com.

She's a bad ass and will be an amazing resource. Give me a day or two to write out a good plan and the reasons why.

There's got to be a cure for Levaquin poisoning.

If you're motivated and are willing, I will have some very good suggestions for you and reasons why, and a method to the plan instead of 'well, -maybe- you need this.

Will they work? Let's see. I'm very interested in this. I'm guessing you are too. And Kerri has some physiological insights that make a lot of sense and are worth a shot.

And, from what I can see, the medical community has nothing to offer you.

Back at you soon.



Jun 06, 2011
Levaquin Poisoning Cont'd
by: Aridzonan_13

My bout with Levaquin started in Feb. I'm lucky. All I get is a swollen ankle joint and nuclear gout. The real tragedy I've read about is the total disbelief of main stream and alternative medical practitioners to believe their patients when they say there was a severe and distinct change in their bodies after taking Levaquin. A friend's mother lost her ability to taste for 6 mos. It's like having the Big Pharma running it's own Spanish Inquisition. I've been able to greatly reduce my symptoms by going to an anti inflamatory diet. Two quarts of Spearmint tea with Stevia has really taken the edge off my problem. I've nuked the milk, cheese, red meat, wheat and sugar. It's time to boycott Orhto McNeil Janssen Pharma. Spread the word. Vote with your money!!

Feb 12, 2013
Please post update on cure
by: Patti

I am wondering what recommendations were made to help with levequin poison. I have also been poisoned by taking levequin and the doctors say it is not from that. They are passing me off to other doctors. I am on day eight of the master cleanse, my tendons in both my knees are still terrible.

Any help will be appreciated, not sure where to go for help.


----


Joshua Comments:

Hi Patti.

As a general statement, doctors don't believe that the Levaquin they gave could possibly cause problems. Even if they do, they have no idea why it did what it did or what to do about it.

I'm not being pessimistic when I say 'Don't expect anything from your doctors'. They're just not equipped to deal with it. Unfortunately, nor are they willing to deal with it.

See the Levaquin Tendonitis page and read through the threads on the bottom.

My highest suggestion to anybody that took Levaquin and suffers side effects from it is to get Kerri and I's The Levaquin Tendonitis Solution ebook.

It tells you why you have pain, how fluoroquinolones work, and how to counter the workings of Levaquin, Cipro, Avelox, etc.

And we run a forum for people working with the ebook, for support, etc.

Levaquin is a complex animal. It's out of your system in three days, it seems, but the problem is the effect it has on the body and the body's inability to then bring itself back to 'normal'. Some bodies do without doing any self care, it just all depends. Most do not.

I wouldn't rely on 'time' to heal in this scenario. Maybe it will. And if that's the case, doing the right self care can greatly speed up recovery.



Nov 17, 2013
Poisoned by Levaquin, no trampoline for me
by: Rhonda

Joshua, your insight and support seem very authentic as opposed to simply and "means to sell". I always appreciate that. Having poisoned myself for all but the last 3 capsules of a Levoquinn script; completely ignorant of the med's possible side effects and the aches that had already begun,

I know I have to change my lifestyle. In part, I needed a push to do that anyway, but this was not the obligatory method I would have chosen. I have been prone to joint inflammation since I was a teen, particularly of the hand. All part of what I believe to be an autoimmune response. What luck? Thanks Levoquin. Not.

For me, the Achilles was the initial painful joint. Today I can honestly say I never believed my own foot and calf would feel heavy and cause knee pain from simply wearing a boot or turning over in bed. Looking back now, I experienced insomnia and rapid heart rate the first few days of my poisoning period. I will work to beat it. That said I have much research to do that unveils effective treatment.

Since my "Tramp Camp", think 40-something's women doing tabata using trampolines in part, will undecidedly cause injury, I need options. Would you think Pilates which is often on your toes to be safe? I am happy to hear any new suggestions you have. I will be off to my easy chair now to peruse the web links you suggested.

Thanks for your web page.


----


Joshua Comments:

Hi Rhonda.

Well, if you have long term auto-immune issues or something that looks similar, then yes, I highly recommend some lifestyle habit changes: cut out all gluten, cut the sugar by 3/4, dump the bulk of hte processed foods, more water, and more nutrient dense food and therapeutic supplementation.

If you're suffering Levaquin side effects, then I highly suggest the Levaquin Tendonitis Solution. You need a targeted plan and you need to know what you're up against and how to give your body it's best chance of recovery (which, as an extra benefit, all the auto-immune stuff will also be getting dealt with.

Point being, I'm not going to give you any suggestions...because Levaquin is too big a deal for tips and tricks, you need the blueprint. Tips and tricks just can't get you the results you're looking for.


Tramp Camp sounds AWESOME. But I agree, trampolines are a bad idea for you right now. Get to work on the self care, and next year is definitely a possibility.





Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.